| Model Number |
DKPI-11036-001 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 28-jul-2026 from cvs specialty pharmacy, and forwarded to millyard advanced medical products, llc, on 29-jul-2026.The patient reported that on two separate occasions, the tubing detached from their remunity cassettes while they were in use and the pumps were infusing.The patient stated this first occurred while they were sleeping and then again while they were at work.The patient confirmed they were able to promptly replace the cassette each time and they did not have any delays in therapy or experience any symptoms.
Additional Manufacturer Narrative
Efforts to obtain additional information from cvs specialty pharmacy were unsuccessful.The patient reported that the tubing detached from their remunity cassettes on two different occasions.The dates of these events were not provided and remain unknonwn.Therefore section b3 (date of event) was left blank.No components or additional information relevant to the reported event have been made available to millyard advanced medical products, llc, for further investigation.